# SDR GAIA9970

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  CORROSION ON SHEAR TIE AT BODY STATION 700, LBL 12.  REMOVED CORROSION ON SHEAR TIE AND FOUND TO BE OUT OF LIMITS IAW B727 SRM 51-10-1.  REMOVED DAMAGED AREA AND INSTALLED NEW SHEAR TIE REPAIR ANGLE IAW B727 SRM 53-10-4 FIG 14.  RETURNED TO SERVICEABLE CONDITION.  (M)
